# SDR SWAA2023092694504

- Difficulty date: August 28, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILIING EDGE WIGGLE PLATE @RSS 261 ABOVE #1 PYLON AFT TIP O/B FASTENER BROKEN<[01] REMOVED AND REPLACED WIGGLE PLATE AT ORSS 261 IAW SRM 51-40-02-0G-0; AIPC 57-50-00-30 ITEM 345 & BAC DRAWING #115A2001 SH29. UPDATED PART REQUIREMENT.;[02] VERIFIED CORRECTIVE ACTION 1
